Probabilistic discrepancy bound for Monte Carlo point sets.

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1373-1381
JournalMathematics of computation
Volume83
Issue number287
Publication statusPublished - 2014

Fields of Expertise

  • Sonstiges

Cite this

Probabilistic discrepancy bound for Monte Carlo point sets. / Aistleitner, Christoph; Hofer, Markus.

In: Mathematics of computation, Vol. 83, No. 287, 2014, p. 1373-1381.

Research output: Contribution to journalArticleResearchpeer-review

@article{adc138dcccc748f68d1f38fd73f75381,
title = "Probabilistic discrepancy bound for Monte Carlo point sets.",
author = "Christoph Aistleitner and Markus Hofer",
year = "2014",
language = "English",
volume = "83",
pages = "1373--1381",
journal = "Mathematics of computation",
issn = "0025-5718",
publisher = "American Mathematical Society",
number = "287",

}

TY - JOUR

T1 - Probabilistic discrepancy bound for Monte Carlo point sets.

AU - Aistleitner, Christoph

AU - Hofer, Markus

PY - 2014

Y1 - 2014

M3 - Article

VL - 83

SP - 1373

EP - 1381

JO - Mathematics of computation

JF - Mathematics of computation

SN - 0025-5718

IS - 287

ER -